After seeing so many posts about ongoing headaches after having an MRI with contrast, I feel compelled to share.
MRI with Contrast. Contrast that is used is #Gadolinium, which is #Toxic to humans and remains in all who are injected. Manufacturers acknowledge the contrast remains in the brain, bone, tissue and organs and a letter was sent to the physicians (which I happy to provide). Even if symptoms aren't right away. There is currently #NoCure or #Antidote. It is important to learn more as there are things that can be done and your symptoms need to be filed with the FDA.
Please go to GadoliniumToxicity.com to learn more about what next steps to take. Also, other resources include Dr. Richard Semelka or Dr. Brent Wagner. Feel free to reach out to me as well. I also have posted multiple public articles on FB under - Debbie Heist Lambert. There are also 5-6 Gadolinium support groups on FB.
I am sorry if you have been injected with Gadolinium contrast dye. Please take some time to learn the issues related to Gadolinium.